# SDR SWAA064961

- Difficulty date: December 14, 2006
- Submitted: December 18, 2006
- Operation: Air carrier
- Aircraft: N706SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27840
- Aircraft time: 31,700 hours, 18,582 cycles
- System (JASC): 3097 · Ice/Rain Protection System Wiring
- Part: Wire Harness
- Part number: 286A0420
- Condition: Faulty
- Location: Window Heat
- Stage of operation: NR
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

ELECTRICAL SPARKS, SMOKE EMINATING FROM R2 COCKPIT WINDOW.  REMOVED AND REPLACED R2 COCKPIT WINDOW HEAT HARNESS PER MM.
